# SDR SIMA983091

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3706 - OVERHEAD EMERGENCY LIGHTS AT SEATS 3A, 4BC, 5BC AND FLOOR PROXIMITY LIGHTS AT 4 BC AND 5 BC DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
